Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Monotonic collections of peripherally separable connected domains


Author: F. B. Jones
Journal: Bull. Amer. Math. Soc. 47 (1941), 661-664
DOI: https://doi.org/10.1090/S0002-9904-1941-07534-8
Cited work: Bull. Amer. Math. Soc., Volume 43, Number 10 (1937), 671--677
MathSciNet review: 0004772
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07534-8